# SDR UALA2010081803035

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 38,084 hours, 4,791 cycles
- Engine: Pwa PW4090
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 10237
- Condition: Faulty
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT VHF INOP MESSAGE 23-53001 ACTIVE HARD. CYCLED CB NO HELP. REPLACED VHF TRANCEIVER IAW MM. OPS CHECKED OK.
